| Catalog Number |
68HP-320 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
12/31/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a4, b6.
Event or Problem Description
Patient reported "rupture/slow leak, skin sagging/stretching/wrinkling".Healthcare professional later reported "deflation".This record is for the left side.The device remains implanted.
Event or Problem Description
Patient reported "rupture/slow leak, skin sagging/stretching/wrinkling".This record is for the left side.The device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture, visibility/palpability.